Alert archive / New Mexico / Flash Flood Warnings in 2025
Flash Flood Warning 76, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2025, 5:52 PM MDT for Guadalupe County, New Mexico. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2025, 5:52 PM MDT (23:52 UTC)
- Expired
- Jul 6, 2025, 7:45 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 109 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 11.9 hours before the alert went out and 400 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 2622 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
925
WGUS55 KABQ 062352
FFWABQ
NMC019-070145-
/O.NEW.KABQ.FF.W.0076.250706T2352Z-250707T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
552 PM MDT Sun Jul 6 2025
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
North Central Guadalupe County in east central New Mexico...
* Until 745 PM MDT.
* At 552 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Santa Rosa and Santa Rosa Lake State Park.
This includes Interstate 40 between Mile Markers 269 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not enter or cross flowing water or water of unknown depth.
&&
LAT...LON 3514 10476 3516 10469 3516 10463 3512 10459
3507 10459 3489 10463 3488 10474 3494 10480
3504 10473 3513 10476
FLASH FLOOD...RADAR INDICATED
$$
342 follow-up statements
787
WGUS75 KABQ 070025
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
625 PM MDT Sun Jul 6 2025
NMC019-070145-
/O.CON.KABQ.FF.W.0076.000000T0000Z-250707T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
625 PM MDT Sun Jul 6 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT THIS
EVENING FOR NORTH CENTRAL GUADALUPE COUNTY...
At 625 PM MDT, Doppler radar indicated light showers persisting
across the warned area. Between 1 and 2.25 inches of rain have
fallen with the heaviest amounts just north of Santa Rosa Lake State
Park. Additional rainfall amounts up to 0.25 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Santa Rosa and Santa Rosa Lake State Park.
This includes Interstate 40 between Mile Markers 269 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Do not enter or cross flowing water or water of unknown depth.
&&
LAT...LON 3514 10476 3516 10469 3516 10463 3512 10459
3507 10459 3489 10463 3488 10474 3494 10480
3504 10473 3513 10476
FLASH FLOOD...RADAR INDICATED
$$
34375
WGUS75 KABQ 070137
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
737 PM MDT Sun Jul 6 2025
NMC019-070147-
/O.EXP.KABQ.FF.W.0076.000000T0000Z-250707T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe NM-
737 PM MDT Sun Jul 6 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT THIS EVENING FOR
NORTH CENTRAL GUADALUPE COUNTY...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
&&
LAT...LON 3514 10476 3516 10469 3516 10463 3512 10459
3507 10459 3489 10463 3488 10474 3494 10480
3504 10473 3513 10476
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 5:44 PM MDT, 8 minutes earlier. Its key messages:
- Updated at 537 PM MDT Sun Jul 6 2025
- Dry and hot conditions will persist over the western half of New Mexico through the end of the week. Isolated showers and storms with gusty winds may develop along the Continental Divide and the Rio Grande Valley each day, but most areas will remain dry and hot with increasing risk for heat-related illnesses.
- Daily rounds of showers and storms will develop along the central mountain chain and nearby high plains of eastern New Mexico through the end of the week. Strong outflow winds, hail, frequent lightning, and locally heavy rainfall will elevate the risk for flash flooding, especially on recent burn scars. The greatest storm coverage is most likely today and Monday.
Area forecast discussion, Jul 6, 5:44 PM MDT, 8 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 544 PM MDT Sun Jul 6 2025 ...New AVIATION... .KEY MESSAGES... Updated at 537 PM MDT Sun Jul 6 2025 - Dry and hot conditions will persist over the western half of New Mexico through the end of the week. Isolated showers and storms with gusty winds may develop along the Continental Divide and the Rio Grande Valley each day, but most areas will remain dry and hot with increasing risk for heat-related illnesses. - Daily rounds of showers and storms will develop along the central mountain chain and nearby high plains of eastern New Mexico through the end of the week. Strong outflow winds, hail, frequent lightning, and locally heavy rainfall will elevate the risk for flash flooding, especially on recent burn scars. The greatest storm coverage is most likely today and Monday. && .SHORT TERM... (This afternoon through Monday Night) Issued at 1020 AM MDT Sun Jul 6 2025 Pressure heights will creep higher across the region through Monday night as the upper high center moves slowly from north central MX to over our southwest mountains at around 594dam at 500mb. In the meantime, storms are forecast to develop along the central mountain chain and roll southeast across the adjacent highlands and eastern plains through the evening hours. The latest NAM shows bulk shear of 20-25kts across eastern NM this afternoon/evening, which isn't particularly favorable for severe storms, but sbCAPE values are forecast to reach up to around an impressive 3,000J/kg and LIs are forecast to reach -9C. In addition, 10-15kts of southeast low level inflow is forecast to develop later this afternoon, which will be sufficient to sustain storms across the eastern plains even as surface heating diminishes this evening. A few strong to severe storms are possible, but locally heavy rainfall is likely the greatest threat. A Flash Flood Watch remains in effect for the Ruidoso area due to the potential for heavy rain on the burn scars. West of the central mountain chain, convection that develops between the Continental Divide and the RGV will likely be a mix of wet/dry and favor strong/erratic wind gusts through this evening. A gusty east canyon wind is forecast to develop this evening in the ABQ Metro due to thunderstorm outflow from the east, with gusts to between 30-40mph. Rinse and repeat for Monday and will need to consider and Flash Flood Watch for the burn scars. && .LONG TERM... (Tuesday through next Saturday) Issued at 1020 AM MDT Sun Jul 6 2025 The upper high will be centered along the AZ/NM border Tue/Wed and expand to near 597dam and 500mb. As a result, the heat risk will creep up going into mid week across western NM, with widespread moderate and spotty major risk by Wednesday. As the upper high expands over NM, daily rounds of daytime heating triggered convection will trend down, still favoring areas along/east of the central mountain chain and with a decreasing burn scar flood threat. The upper high is modeled to begin moving west, away from NM toward the end of the work week and into the weekend, with pressure heights trending down some. This scenario will take the edge off of the heat and allow low level moisture to penetrate further west into the state, bringing an increase in chances for showers and storms into at least central NM. && .AVIATION... (00Z TAFS) Issued at 537 PM MDT Sun Jul 6 2025 Scattered showers and storms currently favor central and eastern areas, however high-based virga showers do remain across western NM still. Additional storm development will favor eastern NM, but a few storms may still develop between now and 03Z in central NM where outflow boundaries collide. Gusty east (southeast) winds are expected this evening at KABQ (KSAF), and winds may briefly exceed 30KT. An AWW is not likely at KABQ, however trends will be monitored closely. Storms will exit into TX around 06Z. There is a low chance of patchy low stratus developing on the east slopes of the central mountain chain late tonight, however forecast confidence is lower than last night. Tomorrow's round of storms will be very similar to today's with storms developing over the high terrain of central and northern NM around 18Z and moving into the lower elevations between 20Z and 00Z. Gusty and erratic outflow winds will be the main aviation concern. && .FIRE WEATHER... Issued at 1020 AM MDT Sun Jul 6 2025 Critical fire weather conditions are not forecast through at least the next seven days, but elevated fire weather conditions are likely across northwest NM on Thu/Fri as the upper level ridge axis shifts south and allows the westerlies to penetrate. Otherwise, above normal temperatures and relatively dry conditions will be the story across western NM, with daily rounds of wetting storms along/east of the central mountain chain that will become more anemic by mid week as the upper high expands over the area. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 63 96 60 97 / 5 0 0 0 Dulce........................... 48 91 45 93 / 10 10 0 0 Cuba............................ 58 90 56 91 / 20 10 5 5 Gallup.......................... 52 93 52 95 / 10 0 0 0 El Morro........................ 56 89 56 92 / 20 10 5 5 Grants.......................... 55 92 54 94 / 20 10 5 0 Quemado......................... 59 90 59 93 / 30 30 20 10 Magdalena....................... 64 90 63 92 / 30 30 20 10 Datil........................... 59 88 59 91 / 30 30 20 10 Reserve......................... 56 94 56 97 / 20 30 20 20 Glenwood........................ 61 99 61 101 / 20 30 20 20 Chama........................... 49 84 49 87 / 10 20 5 10 Los Alamos...................... 61 86 61 88 / 20 30 10 10 Pecos........................... 56 85 56 87 / 30 40 20 30 Cerro/Questa.................... 55 84 54 86 / 20 50 20 20 Red River....................... 46 75 46 77 / 20 50 20 30 Angel Fire...................... 42 77 40 80 / 20 60 20 30 Taos............................ 54 87 51 90 / 20 40 10 20 Mora............................ 50 79 50 84 / 20 60 30 30 Espanola........................ 61 93 59 96 / 20 20 10 10 Santa Fe........................ 61 88 61 90 / 20 30 20 20 Santa Fe Airport................ 61 91 60 93 / 20 20 10 10 Albuquerque Foothills........... 69 95 69 96 / 30 20 20 10 Albuquerque Heights............. 68 96 67 97 / 30 20 10 5 Albuquerque Valley.............. 66 99 67 99 / 30 20 10 0 Albuquerque West Mesa........... 68 96 68 98 / 20 20 10 0 Belen........................... 65 98 64 99 / 20 20 10 0 Bernalillo...................... 66 98 66 99 / 20 20 10 5 Bosque Farms.................... 64 98 64 99 / 30 20 10 0 Corrales........................ 66 97 67 99 / 20 20 10 5 Los Lunas....................... 66 98 65 99 / 30 20 10 0 Placitas........................ 66 94 66 95 / 20 20 10 5 Rio Rancho...................... 66 96 67 98 / 20 20 10 5 Socorro......................... 69 98 67 100 / 30 20 20 5 Sandia Park/Cedar Crest......... 60 89 59 90 / 30 20 10 10 Tijeras......................... 62 91 61 92 / 30 20 20 10 Edgewood........................ 56 90 56 92 / 30 20 20 10 Moriarty/Estancia............... 54 91 54 93 / 30 30 20 10 Clines Corners.................. 56 83 56 87 / 40 40 30 30 Mountainair..................... 59 89 57 90 / 30 30 20 10 Gran Quivira.................... 59 89 58 91 / 30 30 20 20 Carrizozo....................... 66 90 64 92 / 20 50 20 30 Ruidoso......................... 59 81 59 82 / 20 70 30 60 Capulin......................... 53 81 52 84 / 40 60 40 30 Raton........................... 54 84 53 89 / 20 70 30 30 Springer........................ 55 86 54 90 / 30 60 30 30 Las Vegas....................... 54 83 54 85 / 30 60 30 30 Clayton......................... 61 86 59 89 / 50 30 40 10 Roy............................. 58 83 57 86 / 50 40 40 20 Conchas......................... 63 91 63 93 / 60 40 40 20 Santa Rosa...................... 62 89 61 91 / 60 30 40 20 Tucumcari....................... 62 89 63 93 / 60 30 40 10 Clovis.......................... 66 89 65 91 / 50 20 30 20 Portales........................ 66 91 66 92 / 40 20 30 20 Fort Sumner..................... 65 92 65 93 / 50 30 30 10 Roswell......................... 71 94 71 96 / 20 20 10 10 Picacho......................... 64 88 63 90 / 20 50 20 20 Elk............................. 61 86 60 87 / 20 60 20 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...11 LONG TERM....11 AVIATION...16
In the hours before
Special weather statement, Jul 6, 3:57 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
357 PM MDT Sun Jul 6 2025
NMZ227-228-062230-
Johnson and Bartlett Mesas Including Raton Pass NM-Far Northeast
Highlands NM-
357 PM MDT Sun Jul 6 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN COLFAX
COUNTY UNTIL 430 PM MDT...
At 357 PM MDT, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles east of Raton Crews Airport to
13 miles north of Farley, and is stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Mainly rural areas of Northeastern Colfax County.
This includes Highway 64 near Mile Marker 360.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3667 10446 3686 10441 3670 10411 3664 10401
3642 10401 3646 10426 3661 10448
TIME...MOT...LOC 2157Z 0DEG 0KT 3672 10438 3658 10416 3653 10400
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Local storm report, Jul 6, 4:04 PM MDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
404 PM MDT Sun Jul 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail Capulin 36.74N 103.99W
07/06/2025 M0.88 Inch Union NM CO-OP Observer
&&
MBDSpecial weather statement, Jul 6, 4:05 PM MDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 405 PM MDT Sun Jul 6 2025 NMZ222-223-062230- Estancia Valley NM-Central Highlands NM- 405 PM MDT Sun Jul 6 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TORRANCE COUNTY UNTIL 430 PM MDT... At 405 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles south of Clines Corners, or 20 miles east of Estancia, moving east at 20 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Mainly rural areas of Northeastern Torrance County. This includes the following highways... Highway 285 between Mile Markers 227 and 240. Highway 60 near Mile Marker 239. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3484 10577 3493 10549 3472 10542 3467 10571 TIME...MOT...LOC 2205Z 254DEG 18KT 3477 10569 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH 34
Special weather statement, Jul 6, 4:59 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Albuquerque NM 459 PM MDT Sun Jul 6 2025 NMZ233-062330- Guadalupe County NM- 459 PM MDT Sun Jul 6 2025 ...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GUADALUPE COUNTY UNTIL 530 PM MDT... At 459 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Colonias, or 14 miles northwest of Santa Rosa, moving east at 10 mph. HAZARD...Wind gusts up to 50 mph and nickel size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Santa Rosa, Colonias and Santa Rosa Lake State Park. This includes Interstate 40 between Mile Markers 252 and 276. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. Torrential rainfall is also occurring with this storm and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3491 10511 3511 10503 3512 10459 3489 10466 TIME...MOT...LOC 2258Z 252DEG 7KT 3502 10490 MAX HAIL SIZE...0.88 IN MAX WIND GUST...50 MPH 34
Special weather statement, Jul 6, 5:21 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
521 PM MDT Sun Jul 6 2025
NMZ230-062345-
Union County NM-
521 PM MDT Sun Jul 6 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL UNION COUNTY UNTIL
545 PM MDT...
At 521 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Clayton, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Clayton.
This includes Highway 64 between Mile Markers 422 and 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3636 10339 3655 10330 3650 10304 3639 10304
3623 10311
TIME...MOT...LOC 2321Z 291DEG 8KT 3642 10327
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
34Special weather statement, Jul 6, 5:25 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
525 PM MDT Sun Jul 6 2025
NMZ232-233-070000-
Eastern San Miguel County NM-Guadalupe County NM-
525 PM MDT Sun Jul 6 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN GUADALUPE AND
SOUTH CENTRAL SAN MIGUEL COUNTIES UNTIL 6 PM MDT...
At 525 PM MDT, Doppler radar was tracking a line of strong
thunderstorms extending from 10 miles north of Santa Rosa Lake State
Park to near Pastura, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Santa Rosa, Santa Rosa Lake State Park, Puerto De Luna, Colonias,
Cuervo and Pastura.
This includes Interstate 40 between Mile Markers 258 and 293.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3482 10511 3504 10492 3531 10471 3521 10431
3487 10444 3460 10477 3460 10485
TIME...MOT...LOC 2325Z 308DEG 8KT 3518 10464 3498 10474 3483 10498
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 29 min |
| Jul 5, 6:27 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jul 5, 6:38 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel | 3 hr |
| Jul 5, 7:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay | 29 min |
| Jul 5, 7:41 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 31 min |
| Jul 5, 7:57 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 48 min |
| Jul 5, 8:22 PM MDT | Special Weather Statement | ABQ | Curry | 38 min |
| Jul 5, 8:44 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 31 min |
| Jul 5, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 31 min |
| Jul 5, 9:24 PM MDT | Special Weather Statement | ABQ | Curry | 51 min |
| Jul 5, 9:43 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 32 min |
| Jul 5, 10:14 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Jul 5, 10:55 PM MDT | Flood Watch | ABQ | Lincoln | 19 hr |
| Jul 6, 12:28 AM MDT | Special Weather Statement | ABQ | Guadalupe | 32 min |
| Jul 6, 12:48 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 42 min |
| Jul 6, 1:32 AM MDT | Flash Flood Warning | ABQ | Guadalupe, San Miguel | 3 hr |
| Jul 6, 1:38 AM MDT | Areal Flood Advisory | ABQ | Guadalupe | 3 hr |
| Jul 6, 2:41 AM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| Jul 6, 2:57 AM MDT | Special Weather Statement | ABQ | Guadalupe | 33 min |
| Jul 6, 3:15 AM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 45 min |
| Jul 6, 3:17 AM MDT | Special Weather Statement | ABQ | 28 min | |
| Jul 6, 3:45 AM MDT | Special Weather Statement | ABQ | Guadalupe | 15 min |
| Jul 6, 3:48 AM MDT | Special Weather Statement | ABQ | 27 min | |
| Jul 6, 3:59 AM MDT | Areal Flood Advisory | ABQ | Guadalupe | 2 hr |
| Jul 6, 4:20 AM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 6, 11:53 AM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 6, 12:17 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Jul 6, 12:21 PM MDT | Flash Flood Warning | ABQ | San Miguel | 3 hr |
| Jul 6, 12:34 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jul 6, 1:19 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jul 6, 1:27 PM MDT | Special Weather Statement | ABQ | San Miguel | 33 min |
| Jul 6, 1:41 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 3 hr |
| Jul 6, 1:57 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 21 min |
| Jul 6, 2:08 PM MDT | Special Weather Statement | ABQ | Bernalillo | 37 min |
| Jul 6, 2:16 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Santa Fe, Torrance | 22 min |
| Jul 6, 2:24 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 3 hr |
| Jul 6, 2:37 PM MDT | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Jul 6, 2:41 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Jul 6, 3:15 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 3 hr |
| Jul 6, 3:19 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 41 min |
| Jul 6, 3:29 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| Jul 6, 3:32 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jul 6, 3:36 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Jul 6, 3:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 34 min |
| Jul 6, 3:57 PM MDT | Special Weather Statement | ABQ | Colfax | 33 min |
| Jul 6, 4:05 PM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 6, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 38 min |
| Jul 6, 4:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jul 6, 4:59 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jul 6, 5:13 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 3 hr |
| Jul 6, 5:21 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Jul 6, 5:25 PM MDT | Special Weather Statement | ABQ | Guadalupe | 35 min |
Nearby
Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.